# SDR C2XA02TY130

- Difficulty date: September 5, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 8,096 hours, 5,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Gusset
- Part number: 14522460015
- Part serial: NA
- Condition: Corroded
- Location: Galley Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2-C INSPECTION MAINTENANCE FOUND THE GALLEY GUSSET CORRODED. MAINTENANCE R/R NEW GUSSET IAW EMB 135/145 SRM 51-40-02. COUNTERSUNK HOLES IAW EMB 135/145 SRM 51-40-06,PAINTED TOP GUSSET IAW CPM 51-21-06. ALL WORK WAS ACCOMPLISHED AND WIL BE REL. UPON COMPLETION OF ALL WORK.
